# SDR USAA061163

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 328 FLOORBEAM RBL 36 CORROSION.  INSTALLED REPAIR IAW SRM 53-10 LEVEL 1 C53-107-02, DEFECT SIZE: 16 X 2 INCHES.
